MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BONE SCR 6.5X40 SELF-TAP; PROTHESIS, HIP

ZIMMER BIOMET, INC. BONE SCR 6.5X40 SELF-TAP; PROTHESIS, HIP
Catalog Number 00625006540
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: country: canada.Product was not returned for evaluation; however, a picture was provided.Visual examination of the provided picture identified a screw placed in a plastic package, with bio debris seen between the screw threads and on the screw head.A small piece of dark colored string-like object can be seen protruding from the screw head.There were some signs of material shaved off the rim of the screw head and the shaft.Review of the device history record identified no deviations or anomalies during manufacturing.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Medical records were not provided.A definitive root cause cannot be determined.Based on the provided image, the complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the acetabular screw had metal shaving present on head of screw.There was no patient impact, no medical/surgical interventions and no surgical delay.There were no contributing factors to the event.Additionally, there was no foreign body retained in the patient.The screw was discarded by the user facility.Attempts have been made, and no further information has been provided.

Brand Name
BONE SCR 6.5X40 SELF-TAP
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22668789
Report Number0001822565-2025-02744
Device Sequence Number17099955
Product Code LPH
UDI-Device Identifier00889024119840
UDI-Public(01)00889024119840(17)330707(10)J7570585
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00625006540
Device Lot NumberJ7570585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown